# SDR AU010340

- Difficulty date: April 6, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2400 · Electrical Power System
- Part: Splice
- Condition: Burned
- Location: Electrical Power
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) APU GENERATOR IN LINE SPLICE LOCATED IN THE FORWARD CARGO COMPARTMENT ROOF LINING OVERHEATED AND BURNED.
